# SDR JR2R20160917154

- Difficulty date: September 17, 2016
- Submitted: September 17, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- Aircraft time: 61,314 hours, 52,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995789929
- Condition: Cracked
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ON FWD ACCESSORY COMPARTMENT BULKHEAD.  REMOVED AND REPLACED THE FRAME IAW SRM 51-30-5.
